# SDR KCSA201608121050

- Difficulty date: August 12, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N170CR
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 86,316 hours, 21,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 903.5, LBL-89, WL-194: FRAME INNER CHORD HAS 1.125" CRACK, APPROXIMATELY, MARKED.
